Equate, Children’s Acetaminophen 80 mg, Bubblegum Flavor, Ages 2-6, 30 Tablets, Meltaways

  • List Price: $5.80
  • Sale Price: $3.10
  • Amount Saved: $2.70
  • Availability: Usually ships in 1-2 business days

Feature

  • Aspirin Free.
  • Ibuprofen Free.
  • Fever Reducer / Pain Reliever.
  • Ages 2-6.
  • Compare to Children's Tylenol Meltaways active ingredient.

Product Description

Aspirin Free. Ibuprofen Free. Fever Reducer / Pain Reliever. Ages 2-6. Compare to Children's Tylenol Meltaways active ingredient.

Product Detail

  • Product Dimensions: 1.6 x 3.27 x 1.68 inches;
  • ASIN: B0015PDRGS
  • Item model number:
  • Average Customer Review: Customer Reviews

Customers Who Viewed This Item Also Viewed

Comments

Write a Reply or Comment:

Your email address will not be published.*